# SDR SWI2025F01141

- Difficulty date: April 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L SPLICE BETWEEN BS 333 - 349 HAS CORROSION.  REMOVED AND INSTALLED NEW STRINGER SPLICE 22L BETWEEN FS333-FS349 REF SRM 51-42-06-001-001 A01 AND DWG SH670-32420 REV E, LEAK CHECK PASSED.COMPLIED WITH TASK 51-900-1002-SKY
